# SDR GTIA9700168

- Difficulty date: February 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N131NK
- Make and model: Doug DC-9-41
- Aircraft serial: 47605
- System (JASC): 3150 · Central Warning
- Part: To Warning
- Condition: Sounded
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 506 - MCO - ON TAKEOFF, WHEN POWER ADVANCED, TAKEOFF WARNING SOUNDED.  FLAPS 15 DEGREES TRIM 5.3, CYCLED FLAPS TO 5 DEGREES PROBLEM CONTINUED AFTER LEAVING RUNWAY.  INSPECTED FLAPS, SLATS AND ASSOCIATED SYSTEM COMPONENTS NO DEFECTS WERE NOTED.  PERFORMED GROUND CHECK OF FLAPS 5 DEGREES AND 15 DEGREES.  NO DEFECTS NOTED IAW MM 27-10 AND 27-50.  (M)
